# SDR YENA2024072401034

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N2169J
- Make and model: Airbus A321-271N
- Aircraft serial: 11695
- Aircraft time: 1,761 hours, 332 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: C12CB0013
- Part serial: 12626
- Condition: Failed
- Location: Apu
- Part time: 1,771 hours, 334 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#534, SFO-BOS. (ETOPS) 'APU FUEL LO PR ( APU SYSTEM A321NEO ETOPS ); REMOVED AND REPLACED APU FUEL PUMP IAW AMM 28-22-51 OPS / LEAK TEST GOOD. THIS CLEARS MDDR 554682. MX-4 UPDATED. PLACARDS REMOVED.'
